# SDR UALA2011062103037

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAR STRAP STA 1620, STR 29L TO STR 29R.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER PER PEMCO EA PD57-53-143 AND EVA 80942 ON PEMCO NR 2673N00306.  THIS REPAIR MUST RECEIVE A NEW FAA FORM 8100-9 SHOWING COMPLIANCE TO 14 CFR 25.571 AND 26.43(D) AND DTI INCORPO RATED IN THE ACFT MAINT PROGRAM WITHIN 24 MO. FROM 06-16-11 FOR THIS REPAIR APPROVAL TO REMAIN VALID AFTER 06-16-13.  IF A NEW 8100-9 APPROVAL IS NOT OBTAINED ON OR BEFORE 06-16-11, THE ACFT BECOMES UNAIRWORTHY.  RECEIPT IS TRACKED BY DTA 11-098.
